# SDR AALA20011788

- Difficulty date: September 1, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Hotiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL STAB LUG PLATES CORRODED IN BORE AND OUTBOARD FACE, 4 LUG PLATES.  REMOVED AND REPLACED 4 LUG PLATES WITH NEW PER SRM 51-01-00 AND 1PC 55-50-00.  (M)
